Alert archive / Indiana / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 145, NWS Indianapolis, IN
NWS Indianapolis, IN issued this severe thunderstorm warning at Jul 21, 2019, 5:44 PM EDT for Boone County, Hendricks County, Marion County, Indiana. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 21, 2019, 5:44 PM EDT (21:44 UTC)
- Expired
- Jul 21, 2019, 6:15 PM EDT
- In force
- 31 min
- Issued by
- NWS Indianapolis, IN
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Boone County, IN, Hendricks County, IN, Marion County, IN
The radar
The Indianapolis radar (KIND), 19 km from the middle of the area, began a volume at 21:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 9.7 hours before the alert went out and 188 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 53 J/kg
- Mixed-layer CIN
- -241 J/kg
- Mixed-layer LCL
- 1780 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- -93 m²/s²
- 0-3 km storm-relative helicity
- -54 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
264 WUUS53 KIND 212144 SVRIND INC011-063-097-212215- /O.NEW.KIND.SV.W.0145.190721T2144Z-190721T2215Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED Severe Thunderstorm Warning National Weather Service Indianapolis IN 544 PM EDT Sun Jul 21 2019 The National Weather Service in Indianapolis has issued a * Severe Thunderstorm Warning for... Northern Hendricks County in central Indiana... Western Marion County in central Indiana... South central Boone County in central Indiana... * Until 615 PM EDT. * At 543 PM EDT, a severe thunderstorm was located near Brownsburg, or 20 miles northwest of Indianapolis, moving southeast at 35 mph. HAZARD...60 mph wind gusts. SOURCE...Radar indicated. IMPACT...Expect damage to roofs, siding, and trees. * Locations impacted include... Indianapolis, Plainfield, Brownsburg, Speedway, Danville, Avon, Pittsboro, Clermont, Rocky Ripple, Lizton, Wynnedale, Spring Hill, Eagle Creek Reservoir and Indianapolis Int'l Airport. This includes the following highways... Interstate 65 between mile markers 115 and 128. Interstate 70 between mile markers 69 and 78. Interstate 74 between mile markers 56 and 73. PRECAUTIONARY/PREPAREDNESS ACTIONS... For your protection move to an interior room on the lowest floor of a building. Large hail and damaging winds and continuous cloud to ground lightning is occurring with this storm. Move indoors immediately. Lightning is one of nature's leading killers. Remember, if you can hear thunder, you are close enough to be struck by lightning. Torrential rainfall is occurring with this storm, and may lead to flash flooding. Do not drive your vehicle through flooded roadways. && LAT...LON 3986 8662 4001 8649 3983 8614 3964 8627 TIME...MOT...LOC 2143Z 305DEG 32KT 3991 8649 HAIL...<.75IN WIND...60MPH $$ Ryan
2 follow-up statements
655
WWUS53 KIND 212201
SVSIND
Severe Weather Statement
National Weather Service Indianapolis IN
601 PM EDT Sun Jul 21 2019
INC011-212211-
/O.CAN.KIND.SV.W.0145.000000T0000Z-190721T2215Z/
Boone IN-
601 PM EDT Sun Jul 21 2019
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL BOONE COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 3990 8628 3967 8632 3986 8662 3992 8652
3992 8647
TIME...MOT...LOC 2201Z 328DEG 19KT 3983 8647
$$
INC063-097-212215-
/O.CON.KIND.SV.W.0145.000000T0000Z-190721T2215Z/
Hendricks IN-Marion IN-
601 PM EDT Sun Jul 21 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM EDT
FOR NORTHERN HENDRICKS AND NORTHWESTERN MARION COUNTIES...
At 601 PM EDT, a severe thunderstorm was located near Brownsburg, or
17 miles west of Indianapolis, moving southeast at 20 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Indianapolis, Plainfield, Brownsburg, Danville, Avon, Pittsboro,
Clermont, Lizton and Eagle Creek Reservoir.
This includes the following highways...
Interstate 65 between mile markers 124 and 126.
Interstate 70 near mile marker 69.
Interstate 74 between mile markers 57 and 72.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3990 8628 3967 8632 3986 8662 3992 8652
3992 8647
TIME...MOT...LOC 2201Z 328DEG 19KT 3983 8647
HAIL...<.75IN
WIND...60MPH
$$
Ryan313
WWUS53 KIND 212215
SVSIND
Severe Weather Statement
National Weather Service Indianapolis IN
615 PM EDT Sun Jul 21 2019
INC063-097-212225-
/O.EXP.KIND.SV.W.0145.000000T0000Z-190721T2215Z/
Hendricks IN-Marion IN-
615 PM EDT Sun Jul 21 2019
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN HENDRICKS AND
NORTHWESTERN MARION COUNTIES HAS EXPIRED...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been allowed to expire. However small
hail, gusty winds and heavy rain are still possible with this
thunderstorm.
A Significant Weather Advisory has been issued until 7 PM for this
storm.
LAT...LON 3990 8628 3967 8632 3986 8662 3992 8652
3992 8647
TIME...MOT...LOC 2215Z 305DEG 32KT 3976 8635
$$
RyanWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 21, 4:17 PM EDT, 1 hour 27 minutes earlier.
Area forecast discussion, Jul 21, 4:17 PM EDT, 1 hour 27 minutes before
Area Forecast Discussion National Weather Service Indianapolis IN 417 PM EDT Sun Jul 21 2019 .UPDATE... The AVIATION section has been updated below. && .SYNOPSIS... Issued at 336 PM EDT Sun Jul 21 2019 The heat and humidity of the last several days will be forced south of the region by a cold front tonight and MOnday that will bring rain and thunderstorms. High pressure will build in late Monday with a wonderful stretch of weather expected through next weekend with dry...warm and much less humid conditions. && .NEAR TERM /Rest of This Afternoon and Tonight/... Issued at 336 PM EDT Sun Jul 21 2019 To this point so far this afternoon...convection has remained isolated over central Indiana with greater coverage near the Chicago metro area and to the southeast across central/eastern Kentucky northeast into southern Ohio. Mesoanalysis would suggest a lack of forcing aloft and a subtle drier layer with precip water values as low as 1.6 to 1.7 inches aligned SW to NE across the forecast area may be the culprit in the slower convective development across central Indiana. One last oppressively hot and humid day as 19Z temperatures had warmed into the upper 80s and lower 90s with heat indices ranging anywhere from around 100 degrees up over 105. First order of business before we talk about the storm threats will be on the tail end of this heat wave. As this is day 4 in a row of heat indices at advisory levels at a minimum and in some cases higher than that...will let the Excessive Heat Warning ride through 00Z before expiring. If convection can really blow up in the next couple of hours and drop the heat indices substantially...will consider an early cancellation. But at this time...the headline will run through 00Z. While the precip water values are slightly lower over the area...they remain more than sufficient as storms likely expand in coverage through the rest of the afternoon. LAPS soundings show ample instability with MLCAPE values near 3000 J/KG. As a cold front situated over the lower Great Lakes gradually sags south into the region into this evening...should see convection increase in coverage. A lack of significant shear and helicity suggests the storms will pulse in intensity...being driven by available instability...outflow boundaries and forcing associated with the cold front. Downdraft CAPE values are in excess of 1000 J/KG...so cannot rule out brief and localized damaging winds from collapsing storm cores...otherwise expect storms to largely remain subsevere into tonight. Moisture pooling along the front with precip water values near 2 inches...combined with freezing levels at 14-15kft and slow storm motions supports heavy soaking rains and a localized flooding threat through tonight. The front will progress south overnight as weak waves ripple along it before settling near the Ohio River by daybreak Monday. High pops remain warranted through the evening...dropping back overnight as convection diminishes in coverage with the loss of heating and instability. Temps...trended towards the warmer MAVMOS which was supported by the low level thermals. Should see lows from the mid 60s north to the lower 70s south. && .SHORT TERM /Monday through Wednesday/... Issued at 336 PM EDT Sun Jul 21 2019 Forecast challenges focus on showers and storms shifting south with the front Monday and with temperatures through the short term as a much more comfortable airmass settles in. The upper level flow across the country will become more amplified through the first half of the week...highlighted by an expanding trough over the eastern part of the country as the ridge retrogrades into the Intermountain West. This will push the aforementioned cold front well south of the region into the Southeast States by early Wednesday. Broad high pressure over the Central Plains will expand east...bringing a wonderful stretch of weather for late July. The cold front will continue its southward push Monday but remain close enough to support scattered convection across much of the forecast area through midday Monday. Bulk of the CAMs shift the convection south of the Ohio River by mid to late afternoon along the axis of better instability and moisture. Will gradually lower pops through the afternoon from the north with much of the forecast area free of precipitation by early evening. Skies will clear from the north MOnday night as a cooler and much drier airmass expands south into central Indiana. The remainder of the short term will be highlighted by mainly clear skies with a refreshing flow of northerly air advects into the forecast area. May see some diurnal cu development both Tuesday and Wednesday but the presence of increased subsidence should limit overall development. Really nice stretch of weather coming for the region. Temps...the heat will be the first to go Monday with the humidity to follow by late day into Monday night. A combination of clouds and scattered convection will keep most of the area in the 70s Monday. Slow recovery in highs for Tuesday and Wednesday generally ranging from the upper 70s to lower 80s. Lows will slide back to a range from the mid 50s to lower 60s...frankly a gift for late July. With dewpoints tumbling into the 50s during the period as well...the airmass will be much more comfortable. && .LONG TERM /Wednesday Night through Sunday/... Issued at 225 PM EDT Sun Jul 21 2019 The long term period will be characterized by persistent surface high pressure across the region, leading to a dry long term forecast and very pleasant dewpoint temperatures, keeping things reasonably comfortable even as temperatures climb back toward the mid to upper 80s in spots. && .AVIATION /Discussion for 212100Z TAF Update/... Issued at 417 PM EDT Sun Jul 21 2019 Delayed start of VCTS at KIND until 21Z based on latest radar trends. Still expect convection coverage to increase across the sites. Previous discussion follows... VFR conditions expected outside of convection today with some MVFR ceilings possible late tonight and early tomorrow. Primary focus for the period will be tracking chances for showers and thunderstorms this afternoon and evening. Current thoughts are that storms will begin to initiate near LAF after 19Z and become more widespread later in the afternoon. Carrying VCTS starting at 20Z with tempo TS groups from 22Z to 01Z when convection is expected to be most widespread. Confidence is fairly high that all terminals will see some sort of precipitation with lower confidence on the timing. Ceilings will generally be around 030 this afternoon and evening with lower ceilings expected late tonight after convection ends. Winds will generally be out of the south today at 10-12 kts with occasional gusts before shifting to the north after 0Z and weakening to 5-7 kts. && .IND WATCHES/WARNINGS/ADVISORIES... Excessive Heat Warning until 8 PM EDT this evening for INZ021- 028>031-035>049-051>057-060>065-067>072. && SYNOPSIS...Ryan NEAR TERM...Ryan SHORT TERM...Ryan LONG TERM...Nield AVIATION...White/50
Hazardous weather outlook, Jul 21, 3:35 AM EDT, 14 hours 9 minutes before
Hazardous Weather Outlook National Weather Service Indianapolis IN 335 AM EDT Sun Jul 21 2019 INZ021-028>031-035>049-051>057-060>065-067>072-221000- Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery-Boone- Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke-Putnam- Hendricks-Marion-Hancock-Henry-Vigo-Clay-Owen-Morgan-Johnson-Shelby- Rush-Sullivan-Greene-Monroe-Brown-Bartholomew-Decatur-Knox-Daviess- Martin-Lawrence-Jackson-Jennings- Including the cities of Delphi, Flora, Williamsport, West Lebanon, Lafayette, West Lafayette, Frankfort, Kokomo, Attica, Covington, Veedersburg, Crawfordsville, Lebanon, Zionsville, Tipton, Fishers, Carmel, Noblesville, Anderson, Muncie, Winchester, Clinton, Newport, Rockville, Greencastle, Plainfield, Brownsburg, Danville, Indianapolis, Greenfield, Cumberland, New Castle, Terre Haute, Brazil, Clay City, Spencer, Martinsville, Mooresville, Greenwood, Franklin, Shelbyville, Rushville, Sullivan, Linton, Bloomfield, Bloomington, Nashville, Columbus, Greensburg, Vincennes, Washington, Loogootee, Shoals, Bedford, Mitchell, Seymour, Brownstown, and North Vernon 335 AM EDT Sun Jul 21 2019 This hazardous weather outlook is for central Indiana. .DAY ONE...Today and Tonight. Outlook: Hot and humid conditions will persist this afternoon. A few strong or isolated severe storms are possible. Damaging winds will be the main severe threat. Hazards: Heat index values to around 105. Damaging winds, lightning, brief heavy rain. Timing: The heat through this afternoon. Storm related through tonight. Damaging winds mainly this afternoon and evening. Discussion: A cold front will interact with the hot, humid and unstable atmosphere and trigger strong to isolated severe thunderstorms. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Outlook: A few thunderstorms will linger on Monday into Monday evening. Lightning, gusty winds, and brief heavy rain are possible. Discussion: A cold front will move south of the area as Canadian high pressure builds in in its wake. This will result in much cooler weather and lower humidity next week. .SPOTTER INFORMATION STATEMENT... Spotter activation is possible this afternoon and evening. && More information, along with other weather, hydrological and climate information can be found at http://weather.gov/ind
In the hours before
Special weather statement, Jul 21, 3:49 PM EDT, 1 hour 55 minutes before
Special Weather Statement National Weather Service Indianapolis IN 349 PM EDT Sun Jul 21 2019 INZ028-029-035-212030- Fountain IN-Warren IN-Tippecanoe IN- 349 PM EDT Sun Jul 21 2019 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN FOUNTAIN...WESTERN TIPPECANOE AND NORTHEASTERN WARREN COUNTIES UNTIL 430 PM EDT... At 349 PM EDT, Doppler radar was tracking a strong thunderstorm over Williamsport, or 14 miles south of Templeton, moving east at 30 mph. Wind gusts of 50 to 55 mph will be possible with this storm. Locations impacted include... Lafayette, West Lafayette, Williamsport, Attica, Shadeland, Battle Ground, Newtown and Purdue University. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. && LAT...LON 4054 8686 4024 8678 4019 8730 4039 8736 TIME...MOT...LOC 1949Z 256DEG 28KT 4030 8724 Ryan
Special weather statement, Jul 21, 4:25 PM EDT, 1 hour 19 minutes before
Special Weather Statement National Weather Service Indianapolis IN 425 PM EDT Sun Jul 21 2019 INZ029-030-036-037-212115- Montgomery IN-Clinton IN-Boone IN-Tippecanoe IN- 425 PM EDT Sun Jul 21 2019 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN TIPPECANOE... CLINTON...NORTHERN BOONE AND NORTHEASTERN MONTGOMERY COUNTIES UNTIL 515 PM EDT... At 425 PM EDT, Doppler radar was tracking a strong thunderstorm 9 miles south of Lafayette, moving east at 30 mph. Half inch hail and wind gusts of up to 55 mph will be possible with this storm. Locations impacted include... Lafayette, Frankfort, Rossville, Shadeland, Thorntown, Dayton, Mulberry, Kirklin, Linden, Colfax, Clarks Hill and Michigantown. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. && LAT...LON 4043 8633 4013 8629 4013 8690 4041 8697 TIME...MOT...LOC 2025Z 265DEG 26KT 4027 8687 Ryan
Special weather statement, Jul 21, 4:44 PM EDT, 1 hour before
Special Weather Statement National Weather Service Indianapolis IN 444 PM EDT Sun Jul 21 2019 INZ036-037-212130- Montgomery IN-Boone IN- 444 PM EDT Sun Jul 21 2019 ...SIGNIFICANT WEATHER ADVISORY FOR BOONE AND SOUTHEASTERN MONTGOMERY COUNTIES UNTIL 530 PM EDT... At 444 PM EDT, Doppler radar was tracking a strong thunderstorm near Crawfordsville, moving east at 30 mph. Penny size hail and wind gusts of 50 to 55 mph will be possible with this storm. Locations impacted include... Crawfordsville, Lebanon, Whitestown, Thorntown, Darlington, Advance, New Ross and Ulen. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. && LAT...LON 3994 8691 4013 8688 4014 8629 3994 8634 TIME...MOT...LOC 2044Z 272DEG 26KT 4008 8682 Ryan
Special weather statement, Jul 21, 5:06 PM EDT, 38 minutes before
Special Weather Statement
National Weather Service Indianapolis IN
506 PM EDT Sun Jul 21 2019
INZ030-031-037>040-045>047-212145-
Howard IN-Clinton IN-Tipton IN-Putnam IN-Hendricks IN-Madison IN-
Boone IN-Hamilton IN-Marion IN-
506 PM EDT Sun Jul 21 2019
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL MADISON...SOUTHEASTERN
CLINTON...HOWARD...HENDRICKS...NORTHERN MARION...BOONE...HAMILTON...
TIPTON AND NORTHEASTERN PUTNAM COUNTIES UNTIL 545 PM EDT...
At 504 PM EDT, Doppler radar was tracking an outflow boundary along
a line extending from near Grissom Afb to 9 miles southwest of
Kokomo to Lebanon to 13 miles south of Crawfordsville. Movement was
east at 40 mph.
Wind gusts up to 50 to 55 mph will be possible with this outflow
boundary...which will occur well before any rain or thunderstorms.
The outflow boundary could reach the northwest portions of the
Indianapolis metro area by 530 to 540 pm.
Locations impacted include...
Indianapolis, Anderson, Kokomo, Carmel, Fishers, Noblesville,
Lawrence, Plainfield, Brownsburg, Lebanon, Zionsville, Speedway,
Danville, Elwood, Alexandria, Tipton, Windfall, Westfield, Avon and
Cicero.
LAT...LON 4036 8585 4037 8558 4030 8558 4003 8577
3969 8633 3981 8695 3987 8685 3987 8669
3995 8669 4003 8654 4033 8630 4055 8624
4056 8586
TIME...MOT...LOC 2104Z 269DEG 33KT 4061 8615 4035 8623 4004 8650 3986
8692
RyanSpecial weather statement, Jul 21, 5:13 PM EDT, 31 minutes before
Special Weather Statement
National Weather Service Indianapolis IN
513 PM EDT Sun Jul 21 2019
INZ051-052-212200-
Clay IN-Vigo IN-
513 PM EDT Sun Jul 21 2019
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL VIGO AND NORTHWESTERN
CLAY COUNTIES UNTIL 600 PM EDT...
At 512 PM EDT, Doppler radar was tracking a strong thunderstorm near
Terre Haute, moving east at 20 mph.
Half inch hail and wind gusts of 50 to 55 mph will be possible with
this storm.
Locations impacted include...
Terre Haute, Brazil, West Terre Haute, Prairieton, Seelyville,
Staunton, Center Point, Riley, Cory, Saline City, Pimento and Indiana
State University.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3949 8753 3952 8703 3934 8705 3929 8705
3930 8752
TIME...MOT...LOC 2112Z 267DEG 17KT 3941 8745
RyanThe office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 21, 3:49 PM EDT | Special Weather Statement | IND | Tippecanoe | 41 min |
| Jul 21, 4:25 PM EDT | Special Weather Statement | IND | Clinton, Tippecanoe | 50 min |
| Jul 21, 4:44 PM EDT | Special Weather Statement | IND | Boone, Montgomery | 46 min |
| Jul 21, 5:06 PM EDT | Special Weather Statement | IND | Boone, Hamilton, Hendricks, Howard, Madison, Tipton | 39 min |
| Jul 21, 5:13 PM EDT | Special Weather Statement | IND | Clay, Vigo | 47 min |
| Jul 21, 6:14 PM EDT | Special Weather Statement | IND | Hendricks | 46 min |
| Jul 21, 6:23 PM EDT | Special Weather Statement | IND | Sullivan | 52 min |
| Jul 21, 6:30 PM EDT | Special Weather Statement | IND | Putnam | 45 min |
| Jul 21, 7:02 PM EDT | Special Weather Statement | IND | Johnson, Morgan | 28 min |
Nearby
Severe Thunderstorm Warnings in Indiana, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.